# SDR TWRA9726

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE 21 A, B, C INOPERATIVE.  REMOVED AND REPLACED EMERGENCY CEILING LIGHT ABOVE SEAT 21 A, B, C.  OPS CHECK NORMAL.  (X)
